# SDR 04FDEA00241

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY, DELTA BEAM LWR PLATE HAS CORROSION AT STA 800 LBL 6 WL 140. REMOVED CORROSION ON DELTA BEAM LWR PLATE AT BS 800, LBL 6, WL 140 IN A   2.500X1.00X.029   DEEP.  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA 2.00X.500X.090.  FABRICATED   FILLER   AND PLATE FROM 7075-T6 .090 THICK.  ALODINED, PRIMERED, INSTALLED AND PAINTED IAW   SRM   51-40-2, SRM 53-10-1, SRM 51-30-2, SRM 51-10-3 AND FED EX MM.
